# SDR DL76G050218

- Difficulty date: April 13, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 22,996 hours, 3,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 1B E-PATH LIGHT INOP.  REPLACED BULB AND LENS OVER AT SEAT 1B E-PATH LIGHT.
